Advertisement

Siberian Mathematical Journal

, Volume 25, Issue 4, pp 650–653 | Cite as

Categorical quasivarieties of Abelian groupoids and quasigroups

  • A. A. Stepanova
Article
  • 10 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. I. Abakumov, E. A. Palyutin, M. A. Taitslin, and Yu. E. Shishmrev, “Categorical quasivarieties,” Algebra Logika,11, No. 1, 3–38 (1972).Google Scholar
  2. 2.
    Yu. E. Shishmarev, “Categorical quasivarieties of quasigroups,” Algebra Logika,18, No. 5, 614–629 (1979).Google Scholar
  3. 3.
    E. A. Palyutin, “Categorical quasivarieties of arbitrary signature,” Sib. Mat. Zh.,15, No. 6, 1285–1303 (1973).Google Scholar
  4. 4.
    W. Baur, “Elimination of quantifiers for modules,” Israel J. Math.,25, 64–70 (1976).Google Scholar
  5. 5.
    E. A. Palyutin, “A description of categorical quasivarieties,” Algebra Logika,14, No. 2, 145–185 (1975).Google Scholar
  6. 6.
    E. A. Palyutin, “A description of categorical positive Horn classes,” Algebra Logika,19, No. 6, 683–700 (1980).Google Scholar
  7. 7.
    C. Faith, Algebra: Rings, Modules, and Categories, Springer-Verlag (1973).Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • A. A. Stepanova

There are no affiliations available

Personalised recommendations